# SDR MASA97139

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6519020
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT CHECK, THE CAPTAIN FOUND THE FORWARD FLOOR TRACK LIGHTING HAD THREE BULBS THAT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED FORWARD STRIP.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
